Doctor insights on:
I typically take an allegra 180 in the am and an alavert 10mg at night. Today i accidentally took 1 allegra 180 @7am and another at 10pm. Will i be ok?
Yes: Allegra (fexofenadine) is a very safe new generation antihistamine that does not cross the blood-brain barrier, so even more than the recommended dose will not lead to drowsiness or impaired reaction time. However, higher than normal doses of alavert (loratadine) could potentially lead to mild drowsiness. ...Read moreSee 1 more doctor answer
Yes: Any medication can cause problems if taken in excess. Though I am not familiar with specific symptoms regarding Allegra overdose, most of the time, patients will have vomiting, abdominal pain, or headaches. I would imagine that liver problems might occur with too much Allegra as it is a medication that is broken down by the liver. Bottom line: don't do it. ...Read more
Can I take Claritin in am & Allegra in pm? Used that too much? It seems as if I cannot get my allergies under control.
Yes, but: Uncontrolled allergy symptoms need more than just having more antihistamines, I'm not sure if you have been evaluated by an allergist, environmental history is important in addition to rest of medical history, good thorough physical examination and appropriate tests for the right diagnosis, see an allergist or have a second opinion, check aaaai.org or acaai.org for an allergist in your area, ...Read more
My body's Serum IGE count is 377.7. Can you please suggest how much time it will take to get normal. My dermatologist has prescribed allegra 180.
Answer: IgE is an antibody which can be produced in response to allergy, but also in response to parasitic/viral infections, inflammatory disorders, and a handful of less common conditions. Allegra blocks a subset of histamine responses in the body and can mask symptoms, but does not change the immune response to create IgE. The body will keep producing IgE until the trigger stops. ...Read more
No major problem: If this is a plain antihistamine with no decongestant in it,I would expect no serious problem although some minor drowsiness may occur. As,long as you're experiencing no discomfort simply let the medication dissipate. If you have any further concerns, call your physician. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What should i do if i take too much herceptin by mistake?
- What happens if i take too much human growth hormone?
- What happens if i take too much advil?
- Ask a doctor a question free online
- What should i do if my baby is too young for a flu shot?
- What happens if i take too much thyroid?
- What harm can salt do to my body if i eat too much?
- What if i take too much coumadin?
- Talk to an allergist online for free